# SDR DALA2022030301365

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 74,689 hours, 9,895 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 AFT CARGO DOWER LOWER PANEL DAMAGED. CORRECTIVE ACTION: REMOVED DAMAGE BETWEEN FRAMES 62 +61A PER SRM A330 53-32. PERFORMED HFEC INSP OF CUTOUT PER SRM 52-32-00 NO DEFECTS NOTED. REPAIRED PER ERA 597679- 14. RII TASKS C/W. (8481126)
